# SDR GTIA2018052902672

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 46,977 hours, 21,872 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, HAD AN ODOR IN THE CABIN.  PERFORMED TSM 05-50-00-810-831-A.   PERFORMED A WALKAROUND,  NO DISCREPANCIES NOTED.  COMPLETED APU,  NR 1 & 2 PACKS OPS CHECKED.  PERFORMED ENGINE RUNS,  FOUND  OK.
